×

Found 143 Documents (Results 1–100)

On the Whitney extension property for continuously differentiable horizontal curves in sub-Riemannian manifolds. (English) Zbl 1398.53039

PDF BibTeX XML Cite
Full Text: DOI arXiv

Advanced functional evolution equations and inclusions. (English) Zbl 1326.34012

Developments in Mathematics 39. Cham: Springer (ISBN 978-3-319-17767-0/hbk; 978-3-319-17768-7/ebook). xxi, 408 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Controllability of semilinear evolution differential systems in a separable Banach space. (English) Zbl 1494.93017

Balasubramaniam, P. (ed.) et al., Mathematical modelling and scientific computation. Proceedings of the 2nd international conference, ICMMSC 2012, Gandhigram, Tamil Nadu, India, March 16–18, 2012. Berlin: Springer. Commun. Comput. Inf. Sci. 283, 293-301 (2012).
MSC:  93B05 93C25
PDF BibTeX XML Cite
Full Text: DOI

Sub-Riemannian geometry, control systems and stochastic flows. (English) Zbl 1197.49049

Jaćimović, Milojica (ed.), Proceedings of the international conference on nonlinear analysis and optimization problems, Budva, Montenegro, October 6–10, 2008. Podgorica: Montenegrin Academy of Sciences and Arts (ISBN 978-86-7215-227-2/pbk). Scientific Meetings. Montenegrin Academy of Sciences and Arts 100; The Section of Natural Sciences 13, 101-107 (2009).
MSC:  49Q20 49-02 93B05
PDF BibTeX XML Cite

Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup. (English) Zbl 1157.93006

MSC:  93B05 34A60 34H05 34G25 47H04 47H10 49J24
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field